# SDR NOCA06010

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, AUTOTHROTTLE ENGAGED NO AUTO THROTTLE INDICATION.  REJECTED TAKEOFF AT 60 KTS.  INSPECTED A/C NO ABNORMALITIES FOUND PREFORMED FIM PROCEDURES PER 22-00-02 AND 22-32-00 NO FAULTS NOTED THROUGH THE FIM PROCEDURES.  DEFERRED THE THRUST MANAGEMENT SYSTEM AUTOTHROTTLE SYSTEM INOP PER MEL 22-30-01-01 ITEM REMAINS OPEN.
